Drugs & Therapy Perspectives

, Volume 20, Issue 3, pp 21–22 | Cite as

First reports of adverse drug reactions (ADRs) in recent weeks

Drug Reactions and Interactions
  • 25 Downloads

Keywords

Adis International Limited Drug Reaction Adverse Drug Reaction International Literature Publish Case Report 

References

  1. Opatrny L, Khwaja K, Kimoff J, et al. Death related to albendazole-induced pancytopenia: case report and literature review [abstract]. 52nd Annual Meeting of the American Society of Tropical Medicine and Hygiene; 2003 Dec 3–7; PhiladelphiaGoogle Scholar
  2. Lo SH-K, Wong K-S, Mo K-L. Treatment by haemodialysis in a case of adult-onset (type II) citrullinaemia in a Chinese patient with pulmonary tuberculosis. Nephrol Dial Transplant 2003 Oct; 18 (10): 2182–4.PubMedCrossRefGoogle Scholar
  3. Gaku S, Naoshi K, Teruhiko A. A case of bepridil induced interstitial pneumonitis. Heart 2003 Dec; 89 (12): 1415PubMedCrossRefGoogle Scholar
  4. Sodhi PK, Verma L, Ratan J. Dermatological side effects of brimonidine: a report of three cases. J Dermatol 2003 Sep; 30 (9): 697–700.PubMedGoogle Scholar
  5. Polard E, Trioux E, Flet L, et al. Luclopathy induced by levodopa associated with bromocriptin. Presse Med 2003 Aug 9; 32 (26): 1223.PubMedGoogle Scholar
  6. Ugland HG, Myhr K, Brørs O, et al. Brain stem infarction associated with bupropion. Pharmacoepidemiol Drug Saf 2003 Oct; 12 Suppl. 2: 269Google Scholar
  7. Morton A, Muir J, Lim D. Rash and acute nephritic syndrome due to candesartan. BMJ 2004 Jan 3; 328 (7430): 25.PubMedCrossRefGoogle Scholar
  8. Srairi S, El Aïdli S, Kastalli S, et al. Fixed drug eruption induced by carbocisteine. Pharmacoepidemiol Drug Saf 2003 Oct; 12 Suppl. 2: 265Google Scholar
  9. Finsterer J, Kotzailias N. Thrombocytosis under ciprofloxacin and tazobactam/piperacillin. Platelets 2003 Aug; 14 (5): 329–31.PubMedCrossRefGoogle Scholar
  10. Richards S, Umbreit JN, Fanucchi MP, et al. Selective serotonin reuptake inhibitor-induced rhabdomyolysis associated with irinotecan. South Med J 2003 Oct; 96 (10): 1031–3.PubMedCrossRefGoogle Scholar
  11. Adson DE, Kotlyar M. Premature ejaculation associated with citalopram withdrawal. Ann Pharmacother 2003 Dec; 37 (12): 1804–6.PubMedCrossRefGoogle Scholar
  12. Phillips EJ, Knowles SR, Shear NH. Serum sickness-like reaction associated with clopidogrel. Br J Clin Pharmacol 2003 Nov; 56 (5): 583PubMedCrossRefGoogle Scholar
  13. Tröger U, Lins H, Banditt P, et al. Tetraparesis in a patient with colchicine retention in the cerebrospinal fluid due to verapamil probably by inhibition of PGP efflux pump. Int J Clin Pharmacol Ther 2003 Nov; 41 (11): 555–6.Google Scholar
  14. De Angelis R, Silveri F, Bugatti L, et al. Raynaud’s phenomenon after combined adjuvant chemotherapy for breast cancer. Chemotherapy 2003 Sep; 49 (5): 267–8.PubMedCrossRefGoogle Scholar
  15. Onofrj M, Thomas A. Severe worsening of parkinsonism in Lewy body dementia due to donepezil. Neurology 2003 Nov 25; 61 (10): 1452.PubMedCrossRefGoogle Scholar
  16. Mangge H, Gindl S, Kenzian H, et al. Atopic dermatitis as a side effect of anti-tumor necrosis factor-alpha therapy. J Rheumatol 2003 Nov; 30 (11): 2506–7.PubMedGoogle Scholar
  17. Schöttker B, Dösch A, Kraemer DM. Severe hepatotoxicity after application of desloratadine and fluconazole. Acta Haematol 2003; 110 (1): 43–4.PubMedCrossRefGoogle Scholar
  18. Katz HT, Lang DM, Inamdar SR, et al. Successful desensitization to glatiramer acetate (Copaxone) in two patients with multiple sclerosis [abstract no. P156 plus poster]. Annual Meeting of the American College of Allergy, Asthma and Immunology; 2003 Nov 7–12; New Orleans, 62–63Google Scholar
  19. Uchida H, Suzuki T, Watanabe K, et al. Antipsychotic-induced paroxysmal perceptual alteration. Am J Psychiatry 2003 Dec; 160 (12): 2243–4.PubMedCrossRefGoogle Scholar
  20. Otte W, Birkenhager TK, van den Broek WW. Fatal interaction between tranylcypromine and imipramine. Eur Psychiatry 2003 Aug; 18 (5): 264–5.PubMedCrossRefGoogle Scholar
  21. Mabudian M, Kumar P. Unusual adverse reaction of intravenous immunoglobulin (IVIG) in patient with idiopathic thrombocytopenic purpura (ITP) [abstract no. P166 plus poster]. Annual Meeting of the American College of Allergy, Asthma and Immunology; 2003 Nov7–12; New Orleans, 65Google Scholar
  22. Eklund KK, Peltomaa R, Leirisalo-Repo M. Occurrence of pulmonary thromboembolism during infliximab therapy. Clin Exp Rheumatol 2003 Sep–Oct; 21 (5): 679PubMedGoogle Scholar
  23. Tan E-K, Chan L-L, Lo Y-L. Myorhythmia slow facial tremor from chronic interferon alpha-2a usage. Neurology 2003 Nov; 61 (9): 1302–3.PubMedCrossRefGoogle Scholar
  24. Martínez-Alonso JC, Domínguez-Ortega FJ, Fuentes-Gonzalo MJ. Urticaria and angioedema due to itraconazole. Allergy 2003 Dec; 58 (12): 1317–8.PubMedCrossRefGoogle Scholar
  25. Kazama JJ, Suzuki K, Yokoseki A, et al. Development of hungry bone syndrome after rapid lowering of PTH with intravenous maxacalcitol therapy in a patients with non-uremic secondary hyperparathyroidism. Clin Nephrol 2003 Nov; 60 (5): 369–71.PubMedGoogle Scholar
  26. Margolin L. Impaired rehabilitation secondary to muscle weakness induced by meropenem. Clin Drug Invest 2003; 24 (1): 61–2.CrossRefGoogle Scholar
  27. Fogl T, Margolese HC. Fungal dermatitis with olanzapine in schizophrenia. Can J Psychiatry 2003 Oct; 48 (9): 643–4.PubMedGoogle Scholar
  28. Duijvestijn YCM, Kalmeijer MD, Passier ALM, et al. Neonatal intraventricular haemorrhage associated with maternal use of paroxetine. Br J Clin Pharmacol 2003 Nov; 56 (5): 581–2.PubMedCrossRefGoogle Scholar
  29. Kontaxakis VP, Havaki-Kontaxaki BJ, Pappa DA, et al. Neuroleptic malignant syndrome after addition of paroxetine to olanzapine. J Clin Psychopharmacol 2003 Dec; 23 (6): 671–2.PubMedCrossRefGoogle Scholar
  30. Cohen MA, Galbut B, Kerdel FA. Exogenous lipoid pneumonia caused by facial application of petrolatum. J Am Acad Dermatol 2003 Dec; 49 (6): 1128–30.PubMedCrossRefGoogle Scholar
  31. Bahrainwala AH. Eczema herpeticum during treatment of atopic dermatitis with pimecrolimus (Eledil, 1%) cream [abstract]. Annual Meeting of the American College of Allergy, Asthma and Immunology; 2003 Nov 7–12; New Orleans, 54Google Scholar
  32. Löbbe J, Stucky L, Saurat JH. Rosaceiform dermatitis with follicular Demodex after treatment of facial atopic dermatitis with 1% pimecrolimus cream. Dermatology 2003; 207 (2): 205–7.CrossRefGoogle Scholar
  33. Ratinahirana H, Benigni J-P, Bousser M-G. Injection of polidocanol foam (PF) in varicose veins as a trigger for attacks of migraine with visual aura. Cephalalgia 2003 Oct; 23 (8): 850–1.PubMedCrossRefGoogle Scholar
  34. Anagnostopoulos GK, Kostopoulos P, Tsiakos S, et al. Fulminant pancreatitis associated with ramipril therapy. Pancreas 2003 Oct; 27 (3): 278–9.PubMedCrossRefGoogle Scholar
  35. Goyal RS, Goyal SB. Symptomatic bradyarrhythmia secondary to risperidone. Am J Psychiatry 2003; 160 (12): 2243.PubMedCrossRefGoogle Scholar
  36. Hellerstedt B, Ahmed A. Delayed-type hypersensitivity reaction or serum sickness after rituximab treatment. Ann Oncol 2003 Dec; 14 (12): 1792PubMedCrossRefGoogle Scholar
  37. King DS, Wilburn AJ, Wofford MR, et al. Cognitive impairment associated with atorvastatin and simvastatin. Pharmacotherapy 2003 Dec; 23 (12): 1663–7.PubMedCrossRefGoogle Scholar
  38. Shah P, Ramesh S. Desensitization of a patient with growth hormone hypersensitivity [abstract no. P155 plus poster]. Annual Meeting of the American College of Allergy, Asthma and Immunology; 2003 Nov 7–12; New Orleans, 62Google Scholar
  39. Kuczkowski KM, Benumof JL. Rebound hyperkalemia after cessation of intravenous tocolytic therapy with terbutaline in the treatment of preterm labor: anesthetic implications. J Clin Anesth 2003; 15 (5): 357–8.PubMedCrossRefGoogle Scholar
  40. Umebayashi Y, Furuta J. Anaphylaxis due to tosufloxacin tosilate. J Dermatol 2003 Sep; 30 (9): 701–2PubMedGoogle Scholar
  41. Belahcen A, Erreimi N, Benkirane R, et al. Secondary hyperparathyroidism caused by valproic acid and phenobarbital: a case report. Pharmacoepidemiol Drug Saf 2003 Oct; 12 Suppl. 2: 207–8Google Scholar
  42. Kastalli K, El A¿dli S, Daghfous R, et al. Nightmares induced by valsartan. Pharmacoepidemiol Drug Saf 2003 Oct; 12 Suppl. 2: 236Google Scholar
  43. Ladas ID, Moschos MM, Rouvas AA, et al. Lacquer crack formation after photodynamic therapy. Eur J Ophthalmol 2003 Oct; 13 (8): 729–33.PubMedGoogle Scholar
  44. Suvarna R, Pirmohamed M, Henderson L. Possible interaction between warfarin and cranberry juice. BMJ 2003 Dec 20; 327 (7429): 1454.PubMedCrossRefGoogle Scholar
  45. Privitera MR, Maharaj K. Mania from dose-related ziprasidone augmentation of an SSRI. J Clin Psychiatry 2003 Nov; 64 (11): 1393–4.PubMedCrossRefGoogle Scholar
  46. Licina M, Tavcar R. Facialis palsy attributable to depot antipsychotic therapy. Can J Psychiatry 2003 Nov; 48 (10): 712–3.PubMedGoogle Scholar

Copyright information

© Adis Data Information BV 2004

Personalised recommendations